# SDR YENA2023101101222

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 81,041 hours, 29,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SKIN PANEL LOWER SURFACE TOP SKIN (AREA OVERHANG) REAR SPAR AT RIB 15 PLUS 18 INCHES ON RH WING; REF AEROMAN WO 2023 276/1 NR 2023-483034 ACCOMPLISH REPAIR OF 3 CORROSION SPOTS WERE FOUND ON RH WING TOP SKIN PANEL 2 TRAILING EDGE OVERHANG BETWEEN RIBS 13-16 IN ACCORDANCE WITH SAL EA 57-0301-23 COVER, P1 THRU P6, AIRBUS RDAF 81271751/004/2023 ISSUE A AND EC A23-917-01.
